Addiction: Substance Abuse Community
Carisoprodol 350 mg-AKA Soma??
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Carisoprodol 350 mg-AKA Soma??

Hey everybody..question on something...I forgot I even had these. My friend gave them to me but I was always afraid to try them as I know the muscle relaxers MY dr. has me on are wayyy to potent for me. I am told these are not that bad. I was on cyclobenzaprine. One 10mg tab, within half hour I could sleep for 24.
I have already chekced with my pharmacy although they are safe to take with what I take for perscriptions.

Anyone here that has experienced these? Also, will they AT ALL help with my w/d's???

Thanks all in advance!
Related Discussions
12 Comments Post a Comment
Blank
Avatar_f_tn
Actually I forgot to say...the affect I am looking to have is to be able to sit still long enough to say relax and watch a movie...or read..not pass out.

Will these help with that?
Blank
Avatar_n_tn
Soma is a pretty strong muscle relaxer.  If you have a pretty high tolerance they should be ok to take to sit and watch a movie !!  Just be sure and dont drink an alchol with them !!  My pharmacist told me that 2 somas are the eqivalent 1 qaulude.  Remember those !!!  That was the good ole days !!!!!
Blank
Avatar_n_tn
Two somas (350 carispr....yea what u said)knock me out.  I weigh 135-40.  Never tried qualudes either, however, obviously I am doing them now.  One should be plenty, even break them in half.
Blank
Avatar_f_tn
LOL..I have heard of those Qualudes....never touched them though. I never was one that tried new things. (drugs I mean) Until now. ( sigh) I was put on these vics for my back, had surgery 3 yrs ago been on them ever since. I don't know what it fdeels like to be w/o them!
Blank
Avatar_n_tn
WELLLLLLLLL.....Ya wanna be VERY careful with somas. Not trying to scare you, but I have known a few people that have taken somas, went to bed, and never woke up.
Somas are a MUSCLE relaxer....and think about it, your HEART is a muscle. So, if you take too many somas, it can 'relax' your heart to the point it STOPS.
My friend, who died took 2 somas, and an Oxycontin. Plus, she had been drinking that night so I am sure it added to the effect of the pills.
But she died, leaving behind 3 little girls. It was very sad. That's why I never messed with somas or oxys. Not even when I was in full w/d from the vikes....I had a friend with somas at that time and she offered them to me and I passed! Remembering what happened to Tasha scared the **** outta me!
Anyhooooow.....The moral of the story is DO NOT mix alcohol and oxycontins with somas or any muscle relaxer for that matter.

Scarlet
Blank
454371_tn?1221300985

I remember qualudes!! lol..lol.. I did not think those were still around, shows you what I know..lol..

Me myself have never taken soma, however I have taken flexeril, and one 5mgs knocks me out.. The Dr gave me some Robaxin 500mgs. It is for my neck. He said they should not knock me out. I have not tried them. Alway took to many pain pills and was affraid to mix them.. I have never ask my Dr about the soma, because I know alot of people abuse them. and did not want to throw up any red flags...lol..lol..

              Lady
Blank
Avatar_m_tn
I gaurantee you if you take any type of opiate and drink or valium,,soma etc,you can =OD very easily,alcohol is a huge no with any pills..I know of at least 25 people who died from eating ,reds,valuims,,Qualudes,714 Rorhs,and doing herion,in the 80s,,people trying to get even more loaded by having a beer or 2 ,have literaly died within an hr or 2 after drinking,,most people can build up a big tolorence to oxys or vics etc and eat alot,,but when u start mixing those with other pills,,and especially alcohol,its just a matter of time before u go out and die,,aka Heath Ledger,,Anna Nicole,etc etc etc..DONT DO IT!!!
Blank
Avatar_n_tn
im on somas now for tbi, im in the military and have been deployed twice. this past deployment i went through some major ****. blown up several times and actually died 3 times from a heat stroke. now i have crazy headaches to the point my nose bleeds and fuzzy/black spots in my vision. plus im on tylenol 3's, elevil 150mg relpax 10mg, phenagrin 25mg and it hardly takes the edge off. and i take 2 somas x3 per day and one at bed. 1-2 tylenol 3's x3 per day, 1relpax 2 at max per week and idk what else they can do for me. i have a wife and 2 kids im 27 yrs old and i hardly know my kids and wife's name. i have shot term memory loss. any ideas???????
Blank
1099361_tn?1258665857
yeah, I remember quadludes.. that was back in the early to mid 70s for me anyway. LOL.. Those were the good ol days... it was a really fun and exciting time.. At least I was eating LSD one after the other, ..... only on occasion... It was all so different in those days.. if we would have had computers, it wouldn't have been about quitting , that's for sure.. Everyone and his brother was on drugs..  I wasn't addicted to anything and taking everything..
Blank
1099361_tn?1258665857
I take 1/2 a soma now and again.  They really help if you have muscle pain, which I have a lot of... (twisted spine)... the muscles twist.. soma's relax the twisted muscles... they can help you sleep too... they don't knock you out.. for me anyway..
Blank
1099361_tn?1258665857
YES, your heart is a muscle and these are muscle relaxers.  BE CAREFUL! I take 1/2 at a time.  
Blank
579324_tn?1276057874
my good friend was addicted to somas, got tons from his doctor in las vegas and then bought more on the internet from canada. he was 'loaded' all the time, for years. i was always so worried about him. he could hardly talk sometimes and was always falling and bruising himself. finally, i got a call in august 2010, he was found dead in this condo. i rushed out there to take care of him and his stuff and when i finally got the death certificate it didn't say cause of death due to overdose, it read cause of death due to heart failure. he was a young guy, always was at the doctor, never had a heart problem. so, let this warn you and and scare you. i have lost someone so very close to me due to his addiction to soma. don't let this happen to you. get help. he never thought that this would happen to him, he always though i worried too much. does that sound familiar?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
4810126_tn?1415169246
Blank
EvolverU
Boston, MA
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
Avatar_f_tn
Blank
motye51
4522800_tn?1405696702
Blank
VICourageous
ID
2083449_tn?1381358308
Blank
Sonrissa
NV
6942344_tn?1416483780
Blank
Amandag78
Perth, Australia